Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Condom broke while intercourse with sex worker, have itchy and red scrotum after taking antibiotics. STI?

Im from Pakistan I had sex with a sex worker the condom broke and Im worried about the STIs.I immediatly had ciproflocian 500 mg the same night follwoed by 1 gram Azithromycin on next morning and 800 mg Cifixime. I also got myself vaccinated for Hepatiyus B. Im feeling a itchy and slightly red scritum area after three days following the medicines.Kindly advise.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Jul 2012
Hi there. You seem to have killed all types of bacteria with your armamentarium of antibiotic cocktails!
The itchiness & redness can be on account of a drug reaction to one or more of the medications consumed or a fungal infection or simply the stress of the escapade causing the itch. I would advise a topical combination cream containing betamethasone, gentamycin & miconazole applied twice/daily for 3-5 days. If all well, do remember to give us a shout. Nothing else required at the moment. If you desire you could do the standar STD tests after 2-6 weeks when even an ELISA for HIV will suffice as opposed to a PCR test as it will be cost saving. Cheers & if satisfied or otherwise, do remember to give us a feedback & review if time permits. Cheers & Wish you Good Health!
Dr Praveen Rodrigues MD
Dermatologist & Venereologist
Vikram Hospital, Bangalore, India
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor